# SDR O2G2006F00000

- Difficulty date: December 15, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N48GX
- Make and model: Israel GALAXY
- Aircraft serial: 017
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 219922
- Part serial: 72F0060
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL370 AUTO PRESSURIZATION FAILED IN AUTO MODE.  CAPTAIN DEPLOYED MASK AND SWITCHED TO MANUAL MODE AND RECOVERED CABIN ALTITUDE.  COULD NOT CONTROL CABIN ALT PRESSURE IN MANUAL.  CHANGED PRESSURE CONTROLLER AND FOUND LOOSE DUCT IN CABIN UNDER FLOOR AREA THAT WAS SEVERED AS WELL.  (K)
